Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION; LEAD ADAPTOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BOSTON SCIENTIFIC CORPORATION; LEAD ADAPTOR
Model Number
6931
Medical Device Problem Code
No Apparent Adverse Event (3189)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/22/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the lead adaptor was surgically abandoned due to unspecified product performance issues.No additional patient adverse effects were reported.
New Search
Submit an Adverse Event Report
Brand Name
NA
Common Device Name
LEAD ADAPTOR
Manufacturer
(Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer
(Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
* 00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key
15417621
Report Number
2124215-2022-35885
Device Sequence Number
12388983
Product Code
LWS
UDI-Device Identifier
00802526067884
UDI-Public
00802526067884
Combination Product (Y/N)
N
Initial Reporter State
PA
Initial Reporter Country
US
PMA/510(K) Number
P910073/S018
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2015
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
09/14/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Expiration Date
02/18/2017
Device Model Number
6931
Device Catalogue Number
6931
Device Lot Number
406317
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
08/22/2022
Initial Report FDA Received Date
09/14/2022
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Date Device Manufactured
02/18/2015
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention; Hospitalization;
Patient Age
83 YR
Patient Sex
Male